# SDR YENA2022041200357

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 76,813 hours, 27,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006383
- Condition: Failed
- Location: 10wl
- Part time: 66,438 hours, 23,670 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, UNIT FAUL EPSU 10WL FWD GALLEY AREA; REF AEROMAN NR 2022-145724 WO 2000 70/1 PERFORMED TSM UNIT FAULT ON EPSU 10WL FWD GALLEY AREA IAW TSM 33-51-00-810-801-A REMOVED AND REPLACED SERVICEABLE EPSU 10WL IAW 33-51-38-400-001-A AND PERFORMED OPERATIONAL CHECK OF THE EPSU IAW AMM 33-51-00-710-001-A TEST IS OK TOOL USED BBOMDING METER PN C15292 SN 1904 DUE DAT JUN 15-2022
